# SDR SIMA20161128008

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSPECTION ON LT MLG AFT UPPER TRUNNION, FOUND TRUNNION TO BE CRACKED. FREQUENCY 400KHZ,ANGLE 130 DEGREES, H-GAIN 63.6,V-GAIN 77.6. USED EASI 6581. INSTALLED SERVICEABLE LT MLG AFT UPPER TRUNNION IAW ERS-EM-57MR-722.
